# SDR 2016FA0000477

- Difficulty date: October 9, 2016
- Submitted: October 9, 2016
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 7,287 hours, 4,902 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 691264024
- Condition: Gouged
- Location: Apu Bay
- Part time: 7,287 hours, 4,902 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RIGHT INSIDE SKIN GOUGED.  REPAIRED IAW EO DQ5840M1.
